# SDR HEEA966372

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- System (JASC): 6220 · Main Rotor Head
- Part: Spindle
- Part number: 412010190103
- Condition: Unbonded
- Location: M/R
- Part time: 5,553 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING UNBONDED FROM SPINDLE. SENT TO LORD MANUFACTURING FOR INSPECTION AND REPAIR.
